Some solutions for a compressible isotropic elastic material

Kirkinis, E., Ogden, R. W., & Haughton, D. M. (2004) Some solutions for a compressible isotropic elastic material. Zeitschrift fur Angewandte Mathematik und Physik, 55(1), pp. 136-158.

View at publisher


In this article we obtain closed-form solutions for the combined inflation and axial shear of an elastic tube in respect of the compressible Isotropic elastic material introduced by Levinson and Burgess. Several other boundary-value problems are also examined, including the bending of a rectangular block and straightening of a cylindrical sector, both coupled with stretching and shearing, and an axially varying twist deformation. Some of the solutions appear in closed form, others are expressible in terms of elliptic functions.

Impact and interest:

7 citations in Scopus
Search Google Scholar™
3 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 73435
Item Type: Journal Article
Refereed: Yes
Keywords: Compressible elasticity, Finite deformations, Nonlinear elasticity
DOI: 10.1007/s00033-003-3048-x
ISSN: 00442275 (ISSN)
Divisions: Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Deposited On: 07 Jul 2014 22:57
Last Modified: 09 Jul 2014 06:57

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page